American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F12) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Inhyeop Yi. Canonical symbolic dynamics for one-dimensional generalized solenoids. Trans. Amer. Math. Soc. 353 (2001) 3741-3767. MR 1837257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Judy Kennedy and James A. Yorke. Topological horseshoes. Trans. Amer. Math. Soc. 353 (2001) 2513-2530. MR 1707195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bernold Fiedler and Carlos Rocha. Orbit equivalence of global attractors of semilinear parabolic differential equations. Trans. Amer. Math. Soc. 352 (2000) 257-284. MR 1475682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. Astels. Cantor sets and numbers with restricted partial quotients. Trans. Amer. Math. Soc. 352 (2000) 133-170. MR 1491854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Naoya Sumi. Diffeomorphisms approximated by Anosov on the 2-torus and their SBR measures. Trans. Amer. Math. Soc. 351 (1999) 3373-3385. MR 1637098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Grinfeld and A. Novick-Cohen. The viscous Cahn-Hilliard equation: Morse decomposition and structure of the global attractor. Trans. Amer. Math. Soc. 351 (1999) 2375-2406. MR 1650085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James F. Reineck. The connection matrix in Morse-Smale flows. II . Trans. Amer. Math. Soc. 347 (1995) 2097-2110. MR 1290731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marcy M. Barge and Russell B. Walker. Nonwandering structures at the period-doubling limit in dimensions $2$ and $3$ . Trans. Amer. Math. Soc. 337 (1993) 259-277. MR 1161425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joe Christy. Branched surfaces and attractors. I. Dynamic branched surfaces . Trans. Amer. Math. Soc. 336 (1993) 759-784. MR 1148043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jack K. Hale and Geneviève Raugel. A damped hyperbolic equation on thin domains . Trans. Amer. Math. Soc. 329 (1992) 185-219. MR 1040261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mike Hurley. Varieties of periodic attractor in cellular automata . Trans. Amer. Math. Soc. 326 (1991) 701-726. MR 1073773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] James F. Reineck. The connection matrix in Morse-Smale flows . Trans. Amer. Math. Soc. 322 (1990) 523-545. MR 972705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lai-Sang Young. Large deviations in dynamical systems . Trans. Amer. Math. Soc. 318 (1990) 525-543. MR 975689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Anna Cima and Jaume Llibre. Bounded polynomial vector fields . Trans. Amer. Math. Soc. 318 (1990) 557-579. MR 998352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Charles Pugh and Michael Shub. Ergodic attractors . Trans. Amer. Math. Soc. 312 (1989) 1-54. MR 983869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert D. Franzosa. The continuation theory for Morse decompositions and connection matrices . Trans. Amer. Math. Soc. 310 (1988) 781-803. MR 973177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Christopher McCord. The connection map for attractor-repeller pairs . Trans. Amer. Math. Soc. 307 (1988) 195-203. MR 936812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. B. Angenent and B. Fiedler. The dynamics of rotating waves in scalar reaction diffusion equations . Trans. Amer. Math. Soc. 307 (1988) 545-568. MR 940217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert Franzosa. Index filtrations and the homology index braid for partially ordered Morse decompositions . Trans. Amer. Math. Soc. 298 (1986) 193-213. MR 857439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mike Hurley. Attracting orbits in Newton's method . Trans. Amer. Math. Soc. 297 (1986) 143-158. MR 849472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Lowell Jones. Anosov diffeomorphisms and expanding immersions. II . Trans. Amer. Math. Soc. 294 (1986) 197-216. MR 819943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ittai Kan. Strange attractors of uniform flows . Trans. Amer. Math. Soc. 293 (1986) 135-159. MR 814917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kathleen T. Alligood. A canonical partition of the periodic orbits of chaotic maps . Trans. Amer. Math. Soc. 292 (1985) 713-719. MR 808749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Lowell Jones. Anosov diffeomorphisms and expanding immersions. I . Trans. Amer. Math. Soc. 289 (1985) 115-131. MR 779055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Clark Robinson. Cascade of sinks . Trans. Amer. Math. Soc. 288 (1985) 841-849. MR 776408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Hans Willi Siegberg. Chaotic difference equations: generic aspects . Trans. Amer. Math. Soc. 279 (1983) 205-213. MR 704610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Mike Hurley. Attractors: persistence, and density of their basins . Trans. Amer. Math. Soc. 269 (1982) 247-271. MR 637037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Artur Oscar Lopes. Structural stability and hyperbolic attractors . Trans. Amer. Math. Soc. 252 (1979) 205-219. MR 534118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Giulio Pianigiani and James A. Yorke. Expanding maps on sets which are almost invariant. Decay and chaos . Trans. Amer. Math. Soc. 252 (1979) 351-366. MR 534126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1